Alert archive / New Mexico / Red Flag Warnings in 2026
Red Flag Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 1, 2026, 10:40 AM MST for 7 counties in New Mexico. It took effect at Mar 2, 2026, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2026, 10:40 AM MST (17:40 UTC)
- In effect from
- Mar 2, 2026, 11:00 AM MST
- Expired
- Mar 2, 2026, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Guadalupe County, NM, Mora County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 165 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 5.7 hours before the alert went out and 452 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3448 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
770 WWUS85 KABQ 011740 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 1040 AM MST Sun Mar 1 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MONDAY FOR THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions will develop Monday across the Northeast Highlands along and east of the I-25 corridor from Ribera to Las Vegas to Raton. Strong southwest winds and low humidity will allow any fire that starts to spread rapidly. NMZ105-011845- /O.CAN.KABQ.FW.A.0008.260302T1800Z-260303T0200Z/ West Central Mountains- 1040 AM MST Sun Mar 1 2026 ...FIRE WEATHER WATCH IS CANCELLED... The National Weather Service in Albuquerque has cancelled the Fire Weather Watch. Forecast confidence has decreased that the combination of wind, humidity, and fuel susceptibility would lead to rapid fire Monday. Therefore, the Fire Weather Watch has been cancelled. $$ NMZ123-020900- /O.UPG.KABQ.FW.A.0008.260302T1800Z-260303T0200Z/ /O.NEW.KABQ.FW.W.0009.260302T1800Z-260303T0200Z/ Northeast Highlands- 1040 AM MST Sun Mar 1 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM MST Monday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...This includes the Northeast Highlands (Zone 123) from 11 AM to 7 PM Monday. * 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Minimum values between 9 and 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
3 follow-up statements
448 WWUS85 KABQ 020642 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 1142 PM MST Sun Mar 1 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MONDAY FOR THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM 11 AM TO 7 PM TUESDAY FOR EASTERN NM DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions will develop Monday across the Northeast Highlands along and east of the I-25 corridor from Ribera to Las Vegas to Raton. Strong southwest winds and low humidity will allow any fire that starts to spread rapidly. Another round of critical fire weather conditions are expected Tuesday across a broader area of eastern New Mexico. Winds will become westerly and humidity values will fall further. NMZ123-030200- /O.NEW.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/ /O.CON.KABQ.FW.W.0009.260302T1800Z-260303T0200Z/ Northeast Highlands- 1142 PM MST Sun Mar 1 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Tuesday morning through Tuesday evening. * AREA AND TIMING...This includes the Northeast Highlands (Zone 123) from 11 AM to 7 PM Monday and Tuesday. * 20 FOOT WINDS...On Monday, southwest 20 to 25 mph with gusts to 35 mph. On Tuesday, west 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Minimum values between 9 and 14 percent each day. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ104-125-126-030200- /O.NEW.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/ Northeast Plains-Central Highlands-East Central Plains- 1142 PM MST Sun Mar 1 2026 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Tuesday morning through Tuesday evening. * AREA AND TIMING...This includes the Northeast Plains (Zone 104), Central Highlands (Zone 125) and East Central Plains (Zone 126) from late Tuesday morning through Tuesday evening. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Minimum values between 7 and 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ 34
462 WWUS85 KABQ 022117 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 217 PM MST Mon Mar 2 2026 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM TODAY FOR THE CENTRAL AND NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM 11 AM TO 7 PM TUESDAY FOR EASTERN NM DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions will continue today over the Central Highlands and Northeast Highlands along and east of the I-25 corridor from Ribera to Las Vegas to Raton. Strong southwest winds and low humidity will allow any fire that starts to spread rapidly. Another round of critical fire weather conditions are expected Tuesday across a broader area of eastern New Mexico. Winds will become westerly and humidity values will fall further. NMZ125-030200- /O.EXA.KABQ.FW.W.0009.000000T0000Z-260303T0200Z/ /O.CON.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/ Central Highlands- 217 PM MST Mon Mar 2 2026 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect until 7 PM MST this evening. * AREA AND TIMING...This includes the Central Highlands (Zone 125) through 7 PM this evening. Fire Weather Watch in effect Tuesday. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Minimum values between 6 and 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ123-030200- /O.CON.KABQ.FW.W.0009.000000T0000Z-260303T0200Z/ /O.CON.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/ Northeast Highlands- 217 PM MST Mon Mar 2 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * AREA AND TIMING...This includes the Northeast Highlands (Zone 123) from 11 AM to 7 PM today and Tuesday. * 20 FOOT WINDS...Today, southwest 20 to 25 mph with gusts to 35 mph. On Tuesday, west 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Minimum values between 7 and 14 percent each day. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ104-126-030200- /O.CON.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/ Northeast Plains-East Central Plains- 217 PM MST Mon Mar 2 2026 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * AREA AND TIMING...This includes the Northeast Plains (Zone 104) and East Central Plains (Zone 126) from late Tuesday morning through Tuesday evening. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Minimum values between 7 and 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$
141 WWUS85 KABQ 030153 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 653 PM MST Mon Mar 2 2026 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 7 PM TUESDAY FOR EASTERN NM DUE TO STRONG WINDS AND LOW HUMIDITY... .Another round of critical fire weather conditions are expected Tuesday across a broader area of eastern New Mexico. Strong westerly winds and low humidity will allow any fire that starts to spread rapidly. NMZ123-031900- /O.EXP.KABQ.FW.W.0009.000000T0000Z-260303T0200Z/ /O.UPG.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/ /O.NEW.KABQ.FW.W.0010.260303T1800Z-260304T0200Z/ Northeast Highlands- 653 PM MST Mon Mar 2 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM MST Tuesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands (Zone 123) from 11 AM to 7 PM Tuesday. * 20 FOOT WINDS...West 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Minimum values between 8 and 13 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ125-031900- /O.EXP.KABQ.FW.W.0009.000000T0000Z-260303T0200Z/ /O.UPG.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/ /O.NEW.KABQ.FW.W.0010.260303T1800Z-260304T0200Z/ Central Highlands- 653 PM MST Mon Mar 2 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM MST Tuesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Central Highlands (Zone 125) from 11 AM to 7 PM Tuesday. Fire Weather Watch in effect Tuesday. * 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Minimum values between 9 and 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ104-126-031900- /O.UPG.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/ /O.NEW.KABQ.FW.W.0010.260303T1800Z-260304T0200Z/ Northeast Plains-East Central Plains- 653 PM MST Mon Mar 2 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM MST Tuesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...This includes the Northeast Plains (Zone 104) and East Central Plains (Zone 126) from 11 AM to 7 PM MST Tuesday. * 20 FOOT WINDS...West 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Minimum values between 7 and 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 1, 10:34 AM MST, 6 minutes earlier. Its key messages:
- Updated at 1034 AM MST Sun Mar 1 2026
- Record high temperatures are forecast for many locations daily through Monday.
- Elevated to critical fire weather conditions on Monday, Tuesday and Thursday due to strong winds and low humidity values will increase the potential for rapid fire spread if a fire begins.
Area forecast discussion, Mar 1, 10:34 AM MST, 6 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1034 AM MST Sun Mar 1 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1034 AM MST Sun Mar 1 2026 - Record high temperatures are forecast for many locations daily through Monday. - Elevated to critical fire weather conditions on Monday, Tuesday and Thursday due to strong winds and low humidity values will increase the potential for rapid fire spread if a fire begins. && .SHORT TERM... (Tonight through Monday) Issued at 109 MST Sun Mar 1 2026 Quiet conditions will persist through the rest of the night with passing high clouds. Low temperatures will be above to well above normal for all areas. Weak ridging will prevail over the Desert Southwest on Sunday. Temperatures will generally climb a few degrees, except across northeast NM. A weak boundary draped across eastern NM early this morning will largely mix out across east central NM today, however across northeast NM, the boundary will be reinforced this afternoon. Thus, temperatures will fall a few degrees across far northeast NM. Otherwise, filtered sun and a few breezes will be the rule today. The aforementioned boundary will sag southward Sunday night across much of the plains. Low clouds and/or fog should develop across east central areas where Gulf moisture returns behind the boundary. Overnight lows will again be above normal. The boundary will be stubborn to mix out on Monday and low clouds may linger well through the morning hours. As such, temperatures will be slow to rise, and high temperatures may be lower than currently forecast. Meanwhile, an approaching upper level low/trough will allow west to southwest winds to increase west of the boundary. Gusts up to 35 mph will be common across western NM and areas along and just east of the Central Mountain Chain. && .LONG TERM... (Monday night through next Saturday) Issued at 109 MST Sun Mar 1 2026 The upper low will gradually fill as it slides eastward across UT and CO Monday night through Tuesday. With the trough axis sliding squarely over NM, westerly winds will increase once again during the afternoon hours Tuesday. The lee side surface low will deepen to a modest 998-1000mb, but mixing heights near 600 mb will be more than sufficient to get widespread breezy to windy conditions. Temperatures, however, will be cooler in the wake of the associated Pacific front for most areas. Strong downsloping will keep temperatures similar to Monday's highs across far eastern NM. The system will move into KS/NE Tuesday night, but the associated backdoor cold front will slide into eastern NM. A few breezes will be possible across northeast NM behind the front Tuesday evening. Wednesday will be the transition day between the departing system and the next. Therefore, Wednesday will be rather quiet with above normal temperatures and light winds. Additionally, very dry air will move in behind the departing system. On Thursday, the next trough or weakly closed low will approach the UT/CO border, increasing southwest winds areawide across NM. Wind speeds may trend higher than currently forecast. While the initial trough will continue to slide eastward over CO Thursday night, secondary energy will dive southwestward, forming a retrograding cut off low Friday through Saturday. This retrograding low will help drag a backdoor cold front through the state late Friday through Saturday as well. This front may be the best chances for any precipitation, though with the upper level forcing so far to the southwest, chances are minimal (10-30%). Temperatures, however, should drop back down to early March normals for Friday and especially Saturday. Precipitation chances may improve later next week once the upper low ejects east or northeastward. && .AVIATION... (18Z TAFS) Issued at 1034 AM MST Sun Mar 1 2026 VFR all areas thru midnight with increasing cirrus. Westerly wind gusts of 20-30KT will impact the high terrain today and tonight. There is a 20-25% chance of IFR low cigs and a 10-15% chance of IFR fog over far southeast NM before sunrise Monday. This may linger thru noon along the TX/NM around Clovis and Hobbs. && .FIRE WEATHER... Issued at 109 MST Sun Mar 1 2026 Elevated to critical fire weather conditions are expected Monday, Tuesday and Thursday. After well above normal temperatures and westerly breezes today, southwest winds will increase on Monday and humidity values will fall below 15 percent for most areas. Critical fire weather conditions are most likely across the Northeast Highlands along and east of the I-25 corridor where ERC percentiles will be approaching 70%. Critical conditions are also likely across the West Central Mountains between Gallup and Grants, but ERC percentiles are lower in this area (50-60%). A Fire Weather Watch has been issued for both areas but confidence is higher regarding receptive fuels across the Northeast Highlands. Elevated to critical fire weather conditions look to return on Tuesday for much of eastern NM. Strong westerly winds and RH values near 10% during the afternoon will be the rule. After a quiet Wednesday, widespread breezy to windy conditions will return on Thursday. At least a few hours of single digit humidity values are also expected. Thus, critical fire weather conditions are likely to return to eastern NM with near-critical conditions elsewhere. Temperatures will trend downward and humidity values will inch upward to round out the week. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 70 37 72 38 / 0 0 0 0 Dulce........................... 67 28 67 31 / 0 0 5 0 Cuba............................ 68 37 71 35 / 0 0 0 0 Gallup.......................... 71 30 72 30 / 0 0 0 0 El Morro........................ 69 35 70 35 / 0 0 0 0 Grants.......................... 74 32 75 33 / 0 0 0 0 Quemado......................... 72 36 73 36 / 0 0 0 0 Magdalena....................... 75 44 76 43 / 0 0 0 0 Datil........................... 71 39 71 37 / 0 0 0 0 Reserve......................... 79 34 76 36 / 0 0 0 0 Glenwood........................ 83 35 80 40 / 0 0 0 0 Chama........................... 61 30 61 30 / 0 0 0 0 Los Alamos...................... 68 43 69 42 / 0 0 0 0 Pecos........................... 69 38 69 40 / 0 0 0 0 Cerro/Questa.................... 65 40 65 35 / 0 0 0 0 Red River....................... 60 30 60 33 / 0 0 0 0 Angel Fire...................... 61 27 62 29 / 0 0 0 0 Taos............................ 69 32 69 34 / 0 0 0 0 Mora............................ 69 35 70 39 / 0 0 0 0 Espanola........................ 75 36 76 39 / 0 0 0 0 Santa Fe........................ 69 43 70 41 / 0 0 0 0 Santa Fe Airport................ 72 39 73 40 / 0 0 0 0 Albuquerque Foothills........... 76 49 77 46 / 0 0 0 0 Albuquerque Heights............. 78 45 79 46 / 0 0 0 0 Albuquerque Valley.............. 81 43 82 44 / 0 0 0 0 Albuquerque West Mesa........... 79 45 80 45 / 0 0 0 0 Belen........................... 82 40 83 42 / 0 0 0 0 Bernalillo...................... 79 44 80 45 / 0 0 0 0 Bosque Farms.................... 81 39 82 42 / 0 0 0 0 Corrales........................ 80 43 81 45 / 0 0 0 0 Los Lunas....................... 81 41 82 43 / 0 0 0 0 Placitas........................ 74 47 75 45 / 0 0 0 0 Rio Rancho...................... 79 44 80 45 / 0 0 0 0 Socorro......................... 84 45 84 45 / 0 0 0 0 Sandia Park/Cedar Crest......... 69 44 71 43 / 0 0 0 0 Tijeras......................... 73 41 74 44 / 0 0 0 0 Edgewood........................ 74 39 75 42 / 0 0 0 0 Moriarty/Estancia............... 74 34 76 40 / 0 0 0 0 Clines Corners.................. 70 38 71 40 / 0 0 0 0 Mountainair..................... 74 42 75 43 / 0 0 0 0 Gran Quivira.................... 74 43 75 43 / 0 0 0 0 Carrizozo....................... 78 48 78 48 / 0 0 0 0 Ruidoso......................... 72 47 73 49 / 0 0 0 0 Capulin......................... 69 31 70 38 / 0 0 0 0 Raton........................... 72 30 73 36 / 0 0 0 0 Springer........................ 75 29 76 36 / 0 0 0 0 Las Vegas....................... 72 35 72 41 / 0 0 0 0 Clayton......................... 70 33 73 45 / 0 0 0 0 Roy............................. 74 34 73 41 / 0 0 0 0 Conchas......................... 82 35 82 44 / 0 0 0 0 Santa Rosa...................... 79 37 79 44 / 0 0 0 0 Tucumcari....................... 81 35 78 46 / 0 0 0 0 Clovis.......................... 84 40 75 47 / 0 0 0 0 Portales........................ 85 38 76 46 / 0 0 0 0 Fort Sumner..................... 85 37 79 41 / 0 0 0 0 Roswell......................... 89 45 81 46 / 0 0 0 0 Picacho......................... 84 45 83 48 / 0 0 0 0 Elk............................. 84 44 83 47 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM to 7 PM MST Monday for NMZ123. && SHORT TERM...34 LONG TERM....34 AVIATION...42
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:21 AM MST | Fire Weather Watch | ABQ | Cibola, Colfax, McKinley, Mora, Sandoval, San Juan and 2 more | 10 hr |
Nearby
Red Flag Warnings in New Mexico, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.